Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An ultrametric space of Eisenstein polynomials and ramification theory


Author: Manabu Yoshida
Journal: Proc. Amer. Math. Soc. 140 (2012), 4141-4151
MSC (2010): Primary 11S15; Secondary 11S05
DOI: https://doi.org/10.1090/S0002-9939-2012-11399-1
Published electronically: April 25, 2012
MathSciNet review: 2957204
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a criterion whether given Eisenstein polynomials over a local field $ K$ define the same extension over $ K$ in terms of a certain non-Archimedean metric on the set of polynomials. The criterion and its proof depend on ramification theory.


References [Enhancements On Off] (What's this?)

  • [Fo] J.-M. Fontaine, Il n'y a pas de variété abélienne sur $ \mathbb{Z}$, Invent. Math. 81 (1985) no. 3, 515-538. MR 807070 (87g:11073)
  • [Kr] M. Krasner, Nombre des extensions d'un degré donné d'un corps $ \mathfrak{P}$-adique, Les Tendances Géométriques en Algèbre et Théorie des Nombres, Ed. CNRS, Paris, 1966. MR 0225756 (37:1349)
  • [PR] S. Pauli and X.-F. Roblot, On the computations of all extensions of a $ p$-adic field of a given degree, Math. Comp. 70 (2001) no. 236, 1641-1659. MR 1836924 (2002e:11166)
  • [Se] J.-P. Serre, Local Fields, Graduate Texts in Mathematics 67, Springer-Verlag, 1979. MR 554237 (82e:12016)
  • [SY] T. Suzuki and M. Yoshida, Fontaine's property $ (\mathrm {P}_m)$ at the maximal ramification break, arXiv.org:1012.2935.
  • [YY1] S. Yokoyama and M. Yoshida, Galois groups of local fields, in preparation.
  • [YY2] S. Yokoyama and M. Yoshida, Constructing abelian extensions of a $ p$-adic field, preprint.
  • [Yo] M. Yoshida, Ramification of local fields and Fontaine's property $ (\mathrm {P}_m)$, J. Math. Sci. Univ. Tokyo 17 (2010) no. 3, 247-265. MR 2814776

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11S15, 11S05

Retrieve articles in all journals with MSC (2010): 11S15, 11S05


Additional Information

Manabu Yoshida
Affiliation: Graduate School of Mathematics, Kyushu University, Fukuoka 819-0395, Japan
Email: m-yoshida@math.kyushu-u.ac.jp

DOI: https://doi.org/10.1090/S0002-9939-2012-11399-1
Received by editor(s): June 3, 2011
Published electronically: April 25, 2012
Additional Notes: The author is supported by the Japan Society for the Promotion of Scientist Fellowships for Young Scientists.
Communicated by: Matthew A. Papanikolas
Article copyright: © Copyright 2012 American Mathematical Society

American Mathematical Society